Vol. 107, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Regular embeddings of a graph

Hiroshi Maehara

Vol. 107 (1983), No. 2, 393–402
Abstract

In this paper we study embeddings of a graph G in Euclidean space Rn that are ‘regular’ in the following sense: given any two distinct vertices u and v of G, the distance between the corresponding points in Rn equals α if u and v are adjacent, and equals β otherwise. It is shown that for any given value of s = (β2 α2)∕β2, the minimum dimension of a Euclidean space in which G is regularly embeddable is determined by the characteristic polynomials of G and .

Mathematical Subject Classification 2000
Primary: 05C10
Secondary: 05C50
Milestones
Received: 10 September 1981
Published: 1 August 1983
Authors
Hiroshi Maehara